Fundamental solutions for Dirac-type operators

Volume 37 / 1996

Swanhild Bernstein Banach Center Publications 37 (1996), 159-172 DOI: 10.4064/-37-1-159-172


We consider the Dirac-type operators D + a, a is a paravector in the Clifford algebra. For this operator we state a Cauchy-Green formula in the spaces $C^1(G)$ and $W_{p}^{1}(G)$. Further, we consider the Cauchy problem for this operator.


  • Swanhild Bernstein

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image